# SDR MWEA010998

- Difficulty date: June 19, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 46,909 hours, 31,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 801801
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN RED UNSAFE LIGHT STAYED ON AFTER GEAR RETRACTED. REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK PROX SENSOR.
